Alert archive / Florida / Gale Warnings in 2026
Gale Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Feb 22, 2026, 4:02 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2026, 4:02 PM EST (21:02 UTC)
- Expired
- Feb 23, 2026, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
740 WHUS72 KMLB 222102 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 402 PM EST Sun Feb 22 2026 AMZ570-572-231500- /O.EXP.KMLB.SC.Y.0015.000000T0000Z-260222T2100Z/ /O.CON.KMLB.GL.W.0003.000000T0000Z-260223T1500Z/ /O.NEW.KMLB.SC.Y.0016.260223T1500Z-260224T1200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 402 PM EST Sun Feb 22 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 knots with gusts up to 35 knots and seas 7 to 12 feet expected. For the Small Craft Advisory, northwest winds 20 to 30 knots and seas 6 to 12 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, until 10 AM EST Monday. For the Small Craft Advisory, from 10 AM Monday to 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ550-231500- /O.EXT.KMLB.SC.Y.0015.000000T0000Z-260224T1200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 402 PM EST Sun Feb 22 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northwest winds 25 to 30 knots and seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-555-575-231500- /O.EXT.KMLB.SC.Y.0015.000000T0000Z-260224T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 402 PM EST Sun Feb 22 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northwest winds 20 to 30 knots and seas 6 to 11 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
881 WHUS72 KMLB 230752 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 252 AM EST Mon Feb 23 2026 AMZ570-572-241200- /O.CON.KMLB.GL.W.0003.000000T0000Z-260223T1500Z/ /O.EXT.KMLB.SC.Y.0016.260223T1500Z-260224T1800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 252 AM EST Mon Feb 23 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST TUESDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 knots with gusts up to 35 knots and seas 8 to 12 feet. For the Small Craft Advisory, northwest winds 20 to 30 knots and seas 7 to 12 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 1 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-575-241200- /O.EXT.KMLB.SC.Y.0015.000000T0000Z-260224T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 252 AM EST Mon Feb 23 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and seas 7 to 12 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-241200- /O.CON.KMLB.SC.Y.0015.000000T0000Z-260224T1200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 252 AM EST Mon Feb 23 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS72 KMLB 231457 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 957 AM EST Mon Feb 23 2026 AMZ570-572-241800- /O.EXP.KMLB.GL.W.0003.000000T0000Z-260223T1500Z/ /O.CON.KMLB.SC.Y.0016.260223T1500Z-260224T1800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 957 AM EST Mon Feb 23 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...Northwest winds 20 to 30 knots and seas 7 to 12 feet expected. * WHERE...Flagler Beach to Sebastian Inlet 20-60 nm. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-241200- /O.CON.KMLB.SC.Y.0015.000000T0000Z-260224T1200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 957 AM EST Mon Feb 23 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northwest winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-575-241800- /O.CON.KMLB.SC.Y.0015.000000T0000Z-260224T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 957 AM EST Mon Feb 23 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...Northwest winds 20 to 25 knots with gusts up to 30 knots and seas 7 to 12 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-60 nm. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 22, 3:05 PM EST, 57 minutes earlier. Its key messages:
- Issued at 305 PM EST Sun Feb 22 2026
- Critical fire weather conditions are forecast across northern portions of east central Florida this afternoon into the evening hours and again across all of east central Florida on Monday.
- Hazardous to dangerous winds and seas will persist through at least Monday night. Gale-force gusts and seas building to 12 feet in the Gulf Stream.
- Cold weather returns to east central Florida starting tonight, with the coldest temperatures forecast on Monday night. A Freeze Watch remains in effect for most of east central Florida Monday night.
Area forecast discussion, Feb 22, 3:05 PM EST, 57 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
305 PM EST Sun Feb 22 2026
...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
Issued at 305 PM EST Sun Feb 22 2026
- Critical fire weather conditions are forecast across northern
portions of east central Florida this afternoon into the evening
hours and again across all of east central Florida on Monday.
- Hazardous to dangerous winds and seas will persist through at
least Monday night. Gale-force gusts and seas building to 12
feet in the Gulf Stream.
- Cold weather returns to east central Florida starting tonight,
with the coldest temperatures forecast on Monday night. A Freeze
Watch remains in effect for most of east central Florida Monday
night.
&&
.DISCUSSION...
Issued at 305 PM EST Sun Feb 22 2026
Current-Tonight...A strong cold front will continue moving
southward across the Florida peninsula this afternoon, bringing
isolated to scattered showers and isolated storms to east central
Florida, particularly along the Treasure Coast and near Lake
Okeechobee through the remainder of this afternoon. The main
concerns with any storms that manage to develop will be occasional
to frequent lightning strikes and wind gusts to 50 mph. Activity
is anticipated to move offshore and diminish into the early
evening hours, with strong, gusty northwest winds helping to
advect dry air in behind the front from the north. Dewpoints are
anticipated to drop rapidly due to the dry air and in combination
with the gusty winds, fire weather concerns remain elevated
through the evening and overnight hours. Residents and visitors of
east central Florida are strongly encouraged to practice fire
safety.
The advection of a new air mass towards east central Florida
brings not only drier conditions, but also colder temperatures.
Overnight lows are forecast to fall into the mid 30s to low 40s
areawide, which is well below normal for this time of year.
Persistent strong and gusty winds overnight will also produce wind
chill values below 30 degrees across much of east central Florida
and a COld Weather Advisory remains in effect for most of east
central Florida. Residents and visitors are advised to dress
appropriately, practice space heater safety, bring pets indoors,
and protect sensitive plants.
Monday-Tuesday...High pressure will establish itself across the
southeastern US, keeping conditions dry locally through early this
week. Winds remain breezy and gusty out of the northwest through
Monday, with gusts to 25 mph possible at times. This combined with
the dry air will maintain critical fire weather conditions
through at least Monday. By Tuesday, the high drifts closer to the
Florida peninsula and the pressure gradient loosens, causing
winds to become lighter around 5 to 10 mph out of the west to
northwest. Fire conditions will remain sensitive, even though
winds will be lighter.
Temperatures will continue to remain cooler than normal, with
afternoon highs in the mid 50s to low 60s on Monday and in the low
60s on Tuesday. The main concern will continue to be the
overnight lows, with the coldest temperatures forecast to occur
Monday night into early Tuesday morning. There is increasing
confidence that lows will fall into the upper 20s to mid 30s
areawide, with below freezing temperatures forecast across much of
east central Florida. A Freeze Watch remains in effect for most
of east central Florida, excluding coastal zones from the Cape
southward and all of Martin County. Additionally, a Cold Weather
Advisory will likely be needed Monday night into Tuesday morning
as wind chill values remain in the mid to upper 20s nearly
areawide. Tuesday night into Wednesday, temperatures are
anticipated to trend a couple degrees warmer, with lows in the low
30s across some rural portions of east central Florida. NBM
guidance has a low chance (20-40%) for temperatures falling below
freezing on Tuesday night within these locations, so will continue
to monitor closely. Elsewhere, temperatures are forecast to fall
into the mid to upper 30s. Lighter winds Tuesday night mean that
wind chill values will not be nearly as much of a concern,
however, this means conditions may be favorable for some frost
development. Rural locations continue to be favored for the
greatest coverage of frost, but have maintained patchy frost
across a good majority of east central Florida. Plan appropriately
for the protection of vulnerable and sensitive plants.
Wednesday-Saturday...The high pressure will continue drifting
towards the Florida peninsula into mid week, eventually shifting
offshore. The ridge axis will remain draped across east central
Florida, drifting northward and southward and resulting in light
and variable winds at times through the extended forecast period.
Dry conditions will persist through Wednesday and Thursday, with
mid- range model guidance hinting at the next best chance for rain
occurring late this week into early weekend as a frontal boundary
approaches the Florida peninsula. Stuck with NBM guidance hinting
at a 20-50% chance of rain Friday and Saturday, but envision
timing will be narrowed down as the guidance comes into better
agreement. Temperatures slowly warm through the extended period,
returning to near and even slightly above normal values by the end
of the week.
&&
.MARINE...
Issued at 305 PM EST Sun Feb 22 2026
A strong cold front will continue moving across the local
Atlantic waters this afternoon, sinking south of the area by this
evening. Strong and gusty northwest winds are forecast behind the
front, which will lead to rapidly building seas and persistent
hazardous boating conditions. A Gale Warning is in effect for the
offshore Volusia and Brevard waters through 10 AM on Monday, where
frequent gusts to 34 knots and greater are forecast. Elsewhere, a
Small Craft Advisory will persist through at least Monday night
due to winds of 20 to 30 knots and seas of 6 to 12 feet. High
pressure slowly drifts towards the local Atlantic waters early
this week, with the center moving offshore towards the middle of
the week. Winds will gradually subside into Tuesday, allowing seas
to diminish late Tuesday. A return of generally favorable boating
conditions is anticipated by Wednesday morning, with light winds
and seas of 2 to 4 feet.
&&
.AVIATION...
(18Z TAFs)
Issued at 1235 PM EST Sun Feb 22 2026
Low stratus clouds associated with a cold front that is passing
through ECFL this afternoon will linger through late
afternoon, resulting in MVFR/IFR CIGs lingering this afternoon.
Have included TEMPOs for MVFR CIGs for KISM- MCO- SFB- LEE- DAB
through 20Z. Scattered lightning storms are ongoing. Have included
TEMPOs for 3SM TSRA with MVFR CIGs for TIX- MLB through 19Z and
from VRB-SUA through 20Z. Breezy and gusty winds this afternoon
with west to southwest winds around 15-20 KT gusting 25-30KT.
Skies will become clear with VFR conditions behind the front
later this afternoon/evening and will remain VFR/SKC through the
rest of the TAF package. Winds will continue to be breezy and
gusty overnight, with wind speeds at 12-15KT gusting 18-22KT
before increasing once again to 15-20 KT and gusting 20-25 KT by
mid Monday morning.
&&
.FIRE WEATHER...
Issued at 305 PM EST Sun Feb 22 2026
Critical fire weather conditions are forecast to develop this
afternoon and into the evening hours as RH values tank and winds
increase behind a strong cold front. A Red Flag Warning will be in
effect for Volusia, Lake, Seminole, Orange, Osceola, and northern
interior Brevard counties through midnight. A Fire Weather Watch
will remain in effect for the rest of Brevard County. Monday,
widespread Reg Flag conditions are anticipated across all of east
central Florida as RH values fall to 20-30% and northwest winds
remain above critical thresholds. Residents and visitors are
encouraged to continue practicing safe habits to help prevent
fires. Do not burn things in your yard, discard of cigarettes
properly, and do not park cars over dry grass. While winds subside
by Tuesday, sensitive fire weather conditions are anticipated to
continue through most of this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 36 56 31 58 / 0 0 0 0
MCO 40 55 34 60 / 0 0 0 0
MLB 38 58 32 60 / 0 0 0 0
VRB 39 60 33 61 / 0 0 0 0
LEE 38 55 32 59 / 0 0 0 0
SFB 38 56 32 60 / 0 0 0 0
ORL 40 56 34 60 / 0 0 0 0
FPR 39 60 31 62 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Red Flag Warning until midnight EST tonight for FLZ041-044>046-
053-141-144-247-347.
Red Flag Warning from 9 AM to 7 PM EST Monday for FLZ041-044>046-
053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
747.
Cold Weather Advisory from 3 AM to 9 AM EST Monday for FLZ041-
044>046-053-058-141-144-247-254-259-347-447-547-647.
Freeze Watch from late Monday night through Tuesday morning for
FLZ041-044>046-053-058-141-144-247-254-259-347-547.
Fire Weather Watch until midnight EST tonight for FLZ447-547-647-
747.
AM...Small Craft Advisory until 7 AM EST Tuesday for AMZ550.
Small Craft Advisory until 7 AM EST Tuesday for AMZ552-555-575.
Small Craft Advisory until 4 PM EST this afternoon for AMZ570-
572.
Small Craft Advisory from 10 AM Monday to 7 AM EST Tuesday for
AMZ570-572.
Gale Warning until 10 AM EST Monday for AMZ570-572.
&&
DISCUSSION...Tollefsen
AVIATION...WatsonIn the hours before
Special weather statement, Feb 22, 12:02 PM EST, 4 hours before
Special Weather Statement
National Weather Service Melbourne FL
1202 PM EST Sun Feb 22 2026
FLZ547-647-747-221730-
Southern Brevard Barrier Islands FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
1202 PM EST Sun Feb 22 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BREVARD COUNTY THROUGH
1230 PM EST...
At 1201 PM EST, Doppler radar was tracking a strong thunderstorm over
Satellite Beach, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach, and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2798 8087 2808 8087 2809 8086 2831 8086
2834 8058 2825 8056 2819 8056 2813 8053
2803 8051
TIME...MOT...LOC 1701Z 259DEG 33KT 2818 8061
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WatsonLocal storm report, Feb 22, 1:22 PM EST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
122 PM EST Sun Feb 22 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM Tstm Wnd Gst 1 SSW Melbourne 28.10N 80.65W
02/22/2026 M48 MPH Brevard FL ASOS
Melbourne International Airport measured a
peak wind gust of 48MPH/42KT from the west
at 11:58 AM.
&&
MWLocal storm report, Feb 22, 1:25 PM EST, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
125 PM EST Sun Feb 22 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM Marine Tstm Wind 2 NE Grant-Valkaria 27.96N 80.53W
02/22/2026 M40 MPH AMZ552 FL Mesonet
The WeatherFlow station at Indian River DB27
measured a peak wind gust of 40MPH/35KT from
the northwest at 12:22 PM.
&&
MWLocal storm report, Feb 22, 3:06 PM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
306 PM EST Sun Feb 22 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Tstm Wnd Gst 1 WNW Treasure Coast Ai 27.50N 80.38W
02/22/2026 M48 MPH St. Lucie FL ASOS
Fort Pierce, St. Lucie County International
Airport measured a peak wind gust of
48MPH/42KT from the west at 2:27 PM.
&&
MWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:31 PM EST | Fire Weather Watch | MLB | Brevard, Indian River, Martin, Okeechobee, Saint Lucie | 7 hr |
| Feb 21, 7:31 PM EST | Red Flag Warning | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 28 hr |
| Feb 22, 1:30 AM EST | Cold Weather Advisory | MLB | Brevard, Indian River, Lake, Okeechobee, Orange, Osceola and 3 more | 32 hr |
| Feb 22, 1:30 AM EST | Freeze Watch | MLB | Brevard, Indian River, Lake, Okeechobee, Orange, Osceola and 3 more | 23 hr |
| Feb 22, 2:03 AM EST | Red Flag Warning | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 41 hr |
| Feb 22, 12:02 PM EST | Special Weather Statement | MLB | Brevard | 28 min |
| Feb 22, 12:03 PM EST | Special Marine Warning | MLB | 57 min | |
| Feb 22, 1:00 PM EST | Special Marine Warning | MLB | 60 min | |
| Feb 22, 2:45 PM EST | Special Marine Warning | MLB | 90 min | |
| Feb 22, 4:02 PM EST | Small Craft Advisory | MLB | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.